# SDR DL76L990500

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Row 2c
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON O/W 2 CHECK, FOUND ONE EMERGENCY TRACK LIGHT LENS AND BULB MISSING AT SEAT ROW 2C.  RELAMPED AND REPLACED MISSING TRACK LIGHT LENS, OPS CKS OK.
